# SDR SWAA2018022620050

- Difficulty date: February 7, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 39,068 hours, 18,585 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812711
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT SHIELD CORRODED BETWEEN BS 767 TO BS 787, RBL 23.  R&R SHIELD IAW SRM AND DWG.
